MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 2.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 2.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-01-0325
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Aseptic loosening (4883)
Date of Event 03/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 6 years post op the initial right tka, this 72 y/o female patient was revised due a loose femur and recalled poly.Patient complained of pain.Patient was last known to be in stable condition following the event.Image and xrays attached.Devices are not returning - due to recall hospital will not release implants.
 
Additional Manufacturer Narrative
Pending evaluation: concomitant device(s): serial #: (b)(4), category #: 02-012-35-2511 - logic tibia ps mod insrt sz 2.5 11mm, serial #: (b)(4), category #: 02-012-45-2525 - lgc tibial fit tray cem sz 2.5f / 2.5t, serial #: (b)(4), category #: 204-70-00 - tibial stem ext.Screw, serial #: (b)(4), category #: 204-34-02 - fluted stem extension 25l x 14 mm, serial #: (b)(4), category #: 200-07-32 - advanced patella 32mm 3 peg implant.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening and pain.However, this cannot be confirmed as the devices were not available for evaluation.Another contributing factor to the revision may have been inclusion of the implanted polyethylene component in the packaging recall.
 
Event or Problem Description
Do not process.

Brand Name
LOGIC FEMORAL PS CEM RIGHT SZ 2.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16655203
Report Number1038671-2023-00556
Device Sequence Number17772491
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2021
Device Catalogue Number02-010-01-0325
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2023
Supplement Date Received by Manufacturer06/12/2023
05/11/2026
06/02/2026
Initial Report FDA Received Date03/31/2023
Supplement Report FDA Received Date06/29/2023
06/01/2026
06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/06/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10; SEE H10.
Patient Age72 YR
Patient SexFemale